# SDR AALA980928

- Difficulty date: May 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6835
- Make and model: Boeing 727223
- Aircraft serial: 20188
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Valve
- Part number: 10328051
- Condition: Dirty
- Location: Acm Bay
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ORD - FLT 1691 - EN ROUTE ORD-MIA - DURING CLIMB-OUT, COULD NOT CONTROL CABIN PRESSURE.  RAN RAPID DEPRESSURIZATION CHECK LIST WITH NO EFFECT.  AIR INTERRUPTED BACK TO ORD, DECLARED EMEREGNCY DUE TO AN OVERWEIGHT CONDITION.  LANDED ORD WITHOUT INCIDENT.  REMOVED DEBRIS FROM RIGHT CABIN PRESSURE CONTROL OUTFLOW VALVE.  PRESSURIZED AIRCRAFT, SYSTEM GROUND CHECKED NORMAL OPERATION.  ACCOMPLISHED OVERWEIGHT LANDING INSPECTION WITH NO DISCREPANCIES NOTED.  (M)
